The Paretian Theory of Ophelimity in Closed and Open Cycles. A Commentary
Paolo Scapparone
History of Economic Ideas, 2006, vol. 14, issue 3, 101-112
Abstract:
In this note we present some observations on the topics developed by Montesano in his paper The Paretian Theory of Ophelimity in Closed and Open Cycles ; furthermore, we give an alternative proof of the Paretian theorem on the measurability of elementary ophelimities.
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.libraweb.net/articoli.php?chiave=200606103&rivista=61
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hid:journl:v:14:y:2006:3:5:p:101-112
Access Statistics for this article
History of Economic Ideas is currently edited by Riccardo Faucci, Nicola Giocoli, Roberto Marchionatti
More articles in History of Economic Ideas from Fabrizio Serra Editore, Pisa - Roma
Bibliographic data for series maintained by Mario Aldo Cedrini ().